# SDR DALA2023072506023

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 107,788 hours, 15,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 L2DOOR SLIDE LIGHT SHOWS ARMED WITH ARMING LEVER DISARMED. FA PANEL SHOWS STILL ARMED. CORRECTIVE ACTION: CYCLED DOOR OPEN AND CLOSED. ARM SW OPS NORMAL. REF B767-300 AMM 24-61 OK FOR SVC (4931887)
